# SDR C2XA08RI170

- Difficulty date: November 7, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N14204
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500968
- Aircraft time: 5,380 hours, 2,961 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 204084
- Condition: Defective
- Location: Lavatory
- Part time: 5,932 hours, 2,972 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 2943 - EWR - FLIGHT CREW REPORTED LAV SMOKE IND ON EICAS.  CREW PERFORMED AIR RETURN AND LANDED AIRCRAFT UNEVENTFULLY.  EWR MX REMOVED AND REPLACED LAV SMOKE DETECTOR AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
